Posted by amoxilworx, 26 June 2012 · 264 views
I have been using spironolactone a full two weeks and I think it's starting to work. I had a new experience. I had a pimple resolve over night. Thats never happened before. Right now I have exactly two pimples. Unheard of for me unless I take 3,000.00 mg of amoxicillin which I sometimes do to resolve severe breakouts...I am on spironolactone, amoxil 250mg 4x a day,retin-a and topical clindamycin. All of these has amounted to me pretty much having a normal complexion. But if I go even one day without any one of my medications, I break out on my chin really bad. Its awful, so I use my medications as directed. My advice to you all is push the envelope with your dermatologists...challenge him or her to use everything at their disposal and ask for cephalexin by name or amoxicillin by name. You can also be prescribed a temporarily heightened dose for severe breakouts but you have to complain that the current dose of anti-biotic isnt working. Never accept acne as your fate. Its a skin disease caused by bacteria. Once it gets cystic you need anti-biotics both oral and topical. The Retin-A keeps my skin smooth and wrinkle free pretty much. The topical clindamycin prevents small pustules from forming in the surface of my face. The oral anti-biotic (pills that I swallow) prevents the formation of larger cysts ie..big painful pimples. The antibiotics stop the growth of bacteria and allow your immune system to take over...The spironolactone suppresses my testosterone levels. Apparently testosterone is an androgen and therefore triggers excessive oil production which the bacteria feed on (gross). Now I am ultra feminine with my hormone supresser.